# SDR SIMA20121015014

- Difficulty date: October 15, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 24,353 hours, 21,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN RIGHT FLOOR SILL CORRODED AT FRAME 53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN THE RIGHT FLOOR SILL AT FRAME 53 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
